| Model Number |
12-80-10 |
| Medical Device Problem Code |
Difficult to Open or Close (2921)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/15/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A.1.-a.5.There was no patient involvement.H10: livanova deutschland manufactures the electrical venous occluder (evo).The incident occurred in finland.Livanova initiated an investigation if any additional information pertinent to the reported event is received, it will be provided in a supplemental report.
Event or Problem Description
Livanova received report that a electrical venous occluder (evo) gave an error (e1538) code associated to the clamp encoder probably during installation.There was no patient involvement.Customer confirmed actually the unit doesn¿t work at all.
Additional Manufacturer Narrative
The affected part was returned to livanova deutschland for a detailed investigation.Device was cleaned, disinfected and tested.Flash software upgrade was performed and no component was replaced.Subsequent functional verification testing was completed without issues and the unit was returned to service.A complaints database review has been performed and no further similar issues have been submitted for this unit manufactured in 2022.Based on the collected information, it cannot be excluded that the reported event was caused by a temporary faulty connection between the encoder board (enc0606) and the ribbon cable, that was definitely fixed during technical service activity.
Event or Problem Description
See initial report.